# SDR DALA2019022211135

- Difficulty date: February 19, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 83,321 hours, 37,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 673 AT DEPARTURE L3 DOOR WOULD NOT ARM. CORRECTIVE ACTION: FOUND ICE AND DEBRIS IN DOOR GRIT FITTING LUBED FITTNG AND REMOVED DEBRIS. (5826702)
